I have been taken this meds for almost a year and my dr said i may have this problem until i have a kid im only 19 i will be 20 in june ... Im tired of my head hurting.. I still have bad days some even wit taken this meds 1000 mg a day and headache meds at nite before i sleep ... I had a mri and eye ex. Done first and my nerves behind my eyes was almost shot ... My mri was good and then i had a spinal tap and i had a ok presser in it .. Wasnt perfect but they said wasnt bad either they said was in between there numbers of normal but at the higher end watever tht ment so now i feel like they are throwin me out just meds to shut me up bc they dont kno ... I havent been taken my spinal meds in the mornings the past 2 nites b/c in the mornings it makes me feel baf but at nite i do take all my meds but ive felt tht my back has been hurttin a lil .. But im wonderin if my body has just gotten use to tht spinal meds .. And kinda scares me bc i dont want to be on all this meds if i dont need to be and if its goin to make my body feel like its goin to do it for it so there for it wont do it ... Kinda scared ... Sorry i wrote so much! Thanks
Hi Theresa, For being 18, almost 19, you are carrying a lot of stuff on your shoulders. Nobody expects to have a chronic condition especially at your age. You need to talk to your doctor about this stuff. It could be that you are not taking your medications morning, or it could be something else. I'm not an expert in this, but I do understand pain, and chronic conditions. You haven't exactly explained what is wrong with you, just the medication that you take and the side effects. Besides talking to your doctor about your concerns, you should also speak to a psychologist who is experienced in chronic conditions. Psychologists can be the best help in dealing with these things day to day. You just need to find one experienced in what you need. Perhaps your doctor can recommend one.
I wish that I could help you more, but more people will be answering now, and I'm sure that they also can help. Best wishes to you, and remember, one day at a time.
I found out i had this last year at 24 years old. My doctors messed around to the point that my optic nerves are shot and i now see at 20/200. I take 1000mg of acezetaolmide 3 times a day i take another water pill in the morning and headache medicine at night and like you my pressure is just barely above the normal level now so they just throw meds at me and say good luck. I can feel the pressure change in my head(feels like my brain is being sucked through a straw) but i had to go to a shrink and have him tell the drs i wasnt faking the blindness and ICH just so they would treat me. Also the ICH has attacked 4 of my major nerves and i have meds to counter act side effects which cause other side effects.
- Acetazolamide Information for Consumers
- Acetazolamide Information for Healthcare Professionals (includes dosage details)
- Side Effects of Acetazolamide (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Aug 2009 • 1 answer
Posted 4 Oct 2009 • 1 answer
Posted 16 May 2010 • 1 answer
Posted 29 Sep 2010 • 1 answer
Acetazolamide - How much potassium should I take daily to counter the depletion caused by this drug?
Posted 9 Jul 2014 • 1 answer